# SDR 99ZZZX3902

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530P
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 204001994001
- Condition: Worn
- Location: Xmisson Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN AND POPPING OUT OF SLEEVE.  REMOVED AND REPLACED.
